# SDR AALA20000313

- Difficulty date: February 18, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 59104475071
- Condition: Discharged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 613 - AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  REPACKED AND SERVICED STRUT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
